# SDR AUS20010602

- Difficulty date: May 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2555
- Condition: Failed
- Location: Ac Generator-Alt
- Part time: 18,032 cycles
- Component: Ac Generator-Alt
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 (RH) GENERATOR FAILED.
